Lancaster EPrints

Axisymmetric Buckling of Homogeneous and Laminated Circular Plates

Ye, Jianqiao (1995) Axisymmetric Buckling of Homogeneous and Laminated Circular Plates. Journal of structural engineering-Asce, 121 (8). pp. 1221-1224. ISSN 0733-9445

Full text not available from this repository.

Abstract

The axisymmetric buckling problems of homogeneous and laminated circular plates, on the basis of three-dimensional elasticity considerations for both prebuckling and perturbed analyses, are studied in this paper. Based on a recursive formulation, the present method always finds buckling loads as roots of a 2 x 2 eigendeterminant, regardless of the number of layers of the laminated plate being considered. Detailed numerical results dealing with axisymmetric buckling of plates made of either homogeneous or laminated material are presented and discussed. The buckling mode shapes for selected problems are also presented.

Item Type: Article
Journal or Publication Title: Journal of structural engineering-Asce
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Departments: Faculty of Science and Technology > Engineering
ID Code: 54345
Deposited By: ep_importer_pure
Deposited On: 21 May 2012 16:33
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:28
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/54345

Actions (login required)

View Item